# SDR UALA2012071603843

- Difficulty date: July 14, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 69,959 hours, 25,719 cycles
- Engine: Pwa PW2037
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Damaged
- Location: P6-3 Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKER C-14 ON P6-3 PANEL, LABELED "115 VAC BUS L SECT 2", TOP IS SHEARED OFF.  MAINT TEXT: CORRECTION: SHOULD READ  "SECT 1".  REPLACED CIRCUIT BREAKER C313 (WDM 24-51-11).  OPERATIONAL TEST OF P11-3 POWER MM TASK 24-50-00-715-003, EICAS DISPLAYS AND LIGHTING FUNCTIONS OK.
